Almost critical branching processes and limit theorems

Authors

  • Ya. M. Khusanbaev

Abstract

We study almost critical branching processes with infinitely increasing immigration and prove functional limit theorems for these processes.

Published

25.01.2009

Issue

Section

Research articles

How to Cite

Khusanbaev, Ya. M. “Almost Critical Branching Processes and Limit Theorems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 1, Jan. 2009, pp. 127-33, https://umj.imath.kiev.ua/index.php/umj/article/view/3008.